# SDR CA040604009

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 12,079 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Adapter
- Condition: Cracked
- Location: P2.5 Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE HOT SECTION INSPECTION MAINTENANCE FOUND THE P2.5 BLEED ADAPTER (LOCATED AT APPROXIMATELY 1 O'CLOCK ON THE GAS GENERATOR CASE) WITH OBVIOUS CRACKS.  THE RETAINING LUGS WERE BOTH CRACKED AND ONE OF THE ADAPTER WELDING JOINTS WAS CRACKED ON A LENGTH OF APPROXIMATELY 1.5 INCHES. THE ENGINE WAS SENT OUT FOR REPAIR AND HAS SINCE BEEN REINSTALLED AND PUT BACK INTO SERVICE.
